R Balasubramanian - On Waring's Problem: $g(4)\leq20.$

hrj:114 - Hardy-Ramanujan Journal, January 1, 1985, Volume 8 - https://doi.org/10.46298/hrj.1985.114
On Waring's Problem: $g(4)\leq20.$

Authors: R Balasubramanian

Refining some of the methods used by C. J. Chen in showing that $g(5)=37$, and taking advantage of the numerical computations of Thomas who showed that $g(4)\leq22$, we prove in this paper that $g(4)\leq20$.


Volume: Volume 8
Published on: January 1, 1985
Submitted on: March 3, 2015
Keywords: sum of biquadrates,lower bounds,multiplicative function,minor arc,[MATH] Mathematics [math]


Share

Consultation statistics

This page has been seen 71 times.
This article's PDF has been downloaded 107 times.